# SDR MASA2012050234748

- Difficulty date: April 30, 2012
- Submitted: May 2, 2012
- Operation: Air carrier
- Aircraft: N915FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15015
- Aircraft time: 20,858 hours, 16,684 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Panel
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT EMERGENCY LIGHTS PNL NOT SECURE.  RE-SECURED RIGHT AFT EMERGENCY LIGHTS PANEL.
